MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,PEEK P-LCK,2.9X 12.5MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SUTR ANCH,PEEK P-LCK,2.9X 12.5MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number SUTR ANCH,PEEK P-LCK,2.9X 12.5MM
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 03/07/2024, it was reported by a sales representative via e-mail that (2) ar-2923ps suture anchors eyelet disengaged.This occurred during an anterior labral repair on (b)(6) 2024 while trying to load the pushlock, the eyelet disengaged multiple times.Upon trying to position the anchor into the socket, and the eyelet disengaged again.Additional information was provided on 03/08/2024 where the sales representative reported that all fragments were recovered from the patient.A reusable pushlock drill was used to prepare the bone socket for insertion.The patient had good bone quality.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional information from the field, arthrex concluded that the most likely cause of the reported failure is error, specifically misaligned insertion, prying/leveraging, and/or applying excessive force on the device during use.The complaint allegation was not confirmed as the device was not received for evaluation, and no evidence of the failure was provided.

Brand Name
SUTR ANCH,PEEK P-LCK,2.9X 12.5MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18960500
Report Number1220246-2024-01638
Device Sequence Number15485336
Product Code MAI
UDI-Device Identifier00888867028036
UDI-Public00888867028036
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K101679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTR ANCH,PEEK P-LCK,2.9X 12.5MM
Device Catalogue NumberAR-2923PS
Device Lot Number15183226
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2024
Supplement Date Received by Manufacturer05/16/2025
Initial Report FDA Received Date03/22/2024
Supplement Report FDA Received Date06/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown